# SDR IPXA2018022726928

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 62,776 hours, 15,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST LIGHT INOPERATIVE.  OPS CHECKED R1 THE SLIDE REMOTE PRESSURE TEST OPS TEST GOOD IAW MM 25-61-15.
